Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Throat infection, cold, cough. Prescribed phensedyl. Can I use dilo-dx and dilosyn?

I was having throat infection,with cold .Doctor prescribed me Phensedyl,with warm water I am having heavy chest, with spectum(creamish)clots when I cough.which cough syrup should I take? I have DILO-DX SYRUP(glaxoSmithKline) & Dilosyn (glaxoSmithKline) with me readly available.what is the difference? Which should I take?My age is 53.Thanks.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You should use a syrup with a combination of mucolytic with bronchodilator along with a smoothening agent. Do take lots of steam and warm saline gargles. Avoid dust and smoke. Try to expectorate by chest physiotherapy after taking steam. Do consult a chest specialist if cough does not go for many days or associated symptoms like fever, shortness of breath or chest pain appear. Regards
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor